# SDR CA050125010

- Difficulty date: January 22, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 737-2Q9
- Aircraft time: 62,098 hours, 57,980 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AN OUTER FUSELAGE CRACK WAS DISCOVERED AT STRINGER S-18R, STATION 750, APPROXIMATELY 1.125 INCHES LONG.  THE CRACK WAS REPAIRED IAW SRM 53-30-3 FIGURE 48, DETAIL IX AND DETAIL XIX.
